# SDR DALA2025080505862

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,399 hours, 31,307 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NICKS AND DENTS AT FR 25 STR BETWEEN 13R AND 14R THE EXTERNAL SKIN AND THE INTERNAL PRODUCTION SHEAR CLIP.   COMPLIED WITH ER/A 627770-14.
